# SDR SIMA20131122002

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,416 hours, 20,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHTS INOPERATIVE.  R & R EPSU BATTERY PACK NR 3 & NR 4 IAW CRJ-700 AMM 33-51-17, OPERATIONS CHECKED GOOD IAW ITEM 1 LG PG 2817268.
